# SDR ASOA20100045

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL0.0 LT & RT SIDES HAVE INDICATIONS NOTED APPROX .2" AN 3" IN LENGTH 70 PERCENT AND 90 PERCENT FSH BOTH FAILED NDT INSP AT WL69.  AFT FLANGE RADIUS.  REMOVED VERTICAL POST AT FS 409+128 BL 0.0 IAW REPLACEMENT IAW SRM 51-42-06 STEP 11 A AND B1 THRU 6 AND 51-42-21 STEP11A.  NEW POST REQUIRES DRILL UP AND ASSY.  LOCATED AND ASSEMBLED NEW SERVICEABLE POST IAW SRM 51-42-06, STEP 9, A1 AND B1 AND 51-40-11 3A.  POST REQUIRES PAINT AND INSTALLATION.  OK TO INSTALL 01/15/10, INSTALLED NEW POST IAW SRM 51-42-06 STEP 9, A1 & B1 ALSO EO NR 601R-53-41-1143.  COMPLIED WITH EC/TC REO 601R-53-41-1143 AND REO 601R-53-41-1143, REV A DATED 1/10/2010 AS WRITTEN.
